# SDR QXEA200601053

- Difficulty date: March 31, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT NACELLE FIREWALL ABOVE OIL COOLER HAS FORWARD EDGE CHAFED THROUGH IN THE CENTER AND INBOARD EDGE IS BENT.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
